# SDR HALA2022020700041

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,242 hours, 5,507 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE-OFF ECAM ENG 1 CTL SYS FAULT //  REMOVED AND REPLACED VSV CONTROLLER #1 ENG IAW AMM 75-33-51 REQUIRES LEAK CK WORK STILL IN PROGRESS. 789181 E.SOTO. PERFORMED FUEL AND OIL LEAK TEST PER A330 AMM 71-00-00, NO LEAK NOTED, NO FAULT ON ECAM, A/C OK FOR SVC. CONTROL, VARIAB OFF 43-7533-9-0001 S/N 11420 ON 43-7533-9-0001 S/N 21044
